# SDR AALA20011534

- Difficulty date: July 24, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Fs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO WEAR MARKS IN FRAME STATION 522 BETWEEN LONGERON 23L AND 24L 5 INCH APART.  TRIMMED OUT DAMAGED AREAS TWO OUT OF LIMITS, J-ANGLE .010 INCH 17.7 CRS HEAT TREAT TO TH1050 ATTACH WITH HI-LOCKS, INSTALLED DOUBLER PER ESO 80554 DATED 7/19/2001.  (M)
